Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new inequality for complex-valued polynomial functions

Author: Themistocles M. Rassias
Journal: Proc. Amer. Math. Soc. 97 (1986), 296-298
MSC: Primary 30A10; Secondary 30C10
MathSciNet review: 835884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {f_1},{f_2}, \ldots ,{f_n}:{\mathbf{C}} \to {\mathbf{C}}$ be complex-valued polynomial functions of degrees $ {d_1},{d_2}, \ldots ,{d_n}$, respectively, of a complex variable $ z$. Then

$\displaystyle {M_{{f_1}}}{M_{{f_2}}} \cdots {M_{{f_n}}} \geq {M_{{f_1}{f_2} \cdots {f_n}}} \geq k{M_{{f_1}}}{M_{{f_2}}} \cdots {M_{{f_n}}}$


$\displaystyle k = {\left( {\sin \frac{2}{n}\frac{\pi } {{8{d_1}}}} \right)^{{d_... ...d_2}}} \cdots {\left( {\sin \frac{2}{n}\frac{\pi }{{8{d_n}}}} \right)^{{d_n}}}.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A10, 30C10

Retrieve articles in all journals with MSC: 30A10, 30C10

Additional Information

PII: S 0002-9939(1986)0835884-9
Keywords: Complex polynomial function, connected subset, length, inequalities
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia